MAUDE Adverse Event Report: TYBER MEDICAL 2.0MM TICANN COMPRESSION HEADLESS CREW LT 28MM; HEADLESS SCREW

TYBER MEDICAL 2.0MM TICANN COMPRESSION HEADLESS CREW LT 28MM; HEADLESS SCREW
Model Number 04.334.028
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the partially removed product was not returned for evaluation the root cause is indeterminate.There are no capas, non-conformances, or established trends on this part number /complaint type.
 
Event or Problem Description
It was reported that on an unknown date, the titanium cannulated compression headless screw broke in the humerus of patient.The surgeon left the threaded portion in bone.Head portion was removed easily.There was no surgical delay.The procedure was successfully completed.There was no patient consequence reported.This complaint involves one (1) device.

Brand Name
2.0MM TICANN COMPRESSION HEADLESS CREW LT 28MM
Common Device Name
HEADLESS SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
MDR Report Key12189374
Report Number3012966183-2021-00017
Device Sequence Number11912078
Product Code HWC
UDI-Device Identifier00819917023190
UDI-Public00819917023190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.334.028
Device Catalogue Number04.334.028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;